# SDR S2YA02031

- Difficulty date: August 8, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N85SK
- Make and model: Beech 1900D
- Aircraft serial: UE85
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4A3I
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF OF FLIGHT, THE CREW NOTICED OIL ON THE RIGHT NACELLE.  THE MADE AND AIR TURN BACK.  MECHANIC INSPECTED THE ENGINE AND REPLACED THE PROP FOR LEAKING.
